Kahler c-spaces and quadratic bisectional curvature

Albert Chau The University of British Columbia Luen-Fai Tam The Chinese University of Hong Kong

Differential Geometry mathscidoc:1609.10320

Journal of Differential Geometry, 94, (3), 409-468, 2013
In this article we give necessary and sufficient conditions for an irreducible K¨ahler C-space with b2 = 1 to have nonnegative or positive quadratic bisectional curvature, assuming the space is not Hermitian symmetric. In the cases of the five exceptional Lie groups E6,E7,E8, F4,G2, the computer package MAPLE is used to assist our calculations. The results are related to two conjectures of Li-Wu-Zheng.
No keywords uploaded!
[ Download ] [ 2016-09-14 08:08:32 uploaded by admin ] [ 1257 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{albert2013kahler,
  title={KAHLER C-SPACES AND QUADRATIC BISECTIONAL CURVATURE},
  author={Albert Chau, and Luen-Fai Tam},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914080832585100982},
  booktitle={Journal of Differential Geometry},
  volume={94},
  number={3},
  pages={409-468},
  year={2013},
}
Albert Chau, and Luen-Fai Tam. KAHLER C-SPACES AND QUADRATIC BISECTIONAL CURVATURE. 2013. Vol. 94. In Journal of Differential Geometry. pp.409-468. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914080832585100982.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved